# SDR AWXA200100679

- Difficulty date: December 29, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 38,319 hours, 22,256 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - ESCAPE PATH LIGHTING IS INOPERATIVE ROWS 7 THROUGH 11.  MAINTENANCE FOUND WIRE SHORTED TO SEAT TRACK AT ROW 10 LT.  MAINTENANCE REPAIRED AND REPOSITIONED WIRE AT SEAT ROW 10 LT IAW SPWM 20-10-13, OPERATIONAL CHECK WAS GOOD.
